# SDR SIMA200917301

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 17,898 hours, 15,808 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 4776, WHILE ON A GROUND HOLD CREW WENT TO SELECT CROSS BLEED TO OPEN AND RECEIVED A CROSS BLEED FAIL EICAS MESSAGE.  SMELLED A BURNING RUBBER TYPE ODOR.  CONTRACT MAINTENANCE FOUND CIRCUIT BREAKER POPPED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CROSS BLEED VALVE IAW EMB 140 AMM 36-10-01.  OPERATIONAL CHECK GOOD.  NO ODORS DETECTED.  AIRCRAFT RETURNED TO SERVICE.
